# SDR YENA20160927873

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 49,691 hours, 17,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499004
- Part serial: 8607
- Condition: Odor
- Location: Nr 2 A/C Pack
- Part time: 53,047 hours, 18,887 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT 422,   FLIGHT CREW REPORTED A FOUL ODOR DURING DESCENT.  R & R THE NR 2 A/C PACK OZONE FILTER IAW AMM 21-51-41. OPS AND LEAK CHECKED GOOD.
